# SDR RAIA00309247

- Difficulty date: September 23, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 15,843 hours, 17,661 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 13,991 hours, 15,629 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: TPE33114HR
- Part serial: 76107
- Condition: Contaminated
- Location: Right
- Part time: 13,991 hours, 15,629 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL CONTAMINATION INDICATION. MAINTENANCE REMOVED AND REPLACED ENGINE.
